# SDR FDEA202301180127

- Difficulty date: January 18, 2023
- Submitted: January 20, 2023
- Operation: Air carrier
- Aircraft: N599FE
- Make and model: Doug MD-11F
- Aircraft serial: 48598
- Aircraft time: 90,257 hours, 19,179 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Support
- Part number: AGA7551504
- Condition: Cracked
- Location: 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER AFT WASTE TANK COMPARTMENT CEILING STATION 1977, X=-57 CABIN FLOOR SUPPORT   FOUND WITH CRACK. LOWER AFT WASTE TANK COMPARTMENT CEILING AT STATION 1977, X=-57 CRACKED CABIN   FLOOR   SUPPORT REMOVED AND REPLACED AT STATION 1887 TO STATION 2007, X=-57 AS PER SRM 51-31-  01-0G. FLOOR SUPPORT FABRICATED BY MACHINING AS PER DOUGLAS DRAWING AGA 7551   REVISION G. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
